RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Issled. Prikl. Mat. Inform.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Issled. Prikl. Mat., 1992, Issue 19, Pages 24–33 (Mi kuipm18)  

On some descent methods with respect to groups of variables

I. Ya. Zabotin


Full text: PDF file (830 kB)

English version:
Journal of Mathematical Sciences, 1995, 74:5, 1219–1224

Bibliographic databases:


Citation: I. Ya. Zabotin, “On some descent methods with respect to groups of variables”, Issled. Prikl. Mat., 19, Kazan University, Kazan, 1992, 24–33; J. Math. Sci., 74:5 (1995), 1219–1224

Citation in format AMSBIB
\Bibitem{Zab92}
\by I.~Ya.~Zabotin
\paper On some descent methods with respect to groups of variables
\serial Issled. Prikl. Mat.
\yr 1992
\vol 19
\pages 24--33
\publ Kazan University
\publaddr Kazan
\mathnet{http://mi.mathnet.ru/kuipm18}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1290218}
\zmath{https://zbmath.org/?q=an:0842.65043}
\transl
\jour J. Math. Sci.
\yr 1995
\vol 74
\issue 5
\pages 1219--1224
\crossref{https://doi.org/10.1007/BF02367686}


Linking options:
  • http://mi.mathnet.ru/eng/kuipm18
  • http://mi.mathnet.ru/eng/kuipm/v19/p24

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:84
    Full text:38

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020